# SDR SIMA20150224005

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 28,598 hours, 26,378 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG 14TH STAGE DUCT FROM CUSTOMER SERVICE PANEL CRACKED AT ANTI-ICE VLV END.  R & R 14TH STAGE DUCT AT NR 2 ENG CUSTOMER SERVICE PANEL TO ANTI-ICE VLV IAW AMM 36-11-09.  LEAK CHECKED GOOD.
